# SDR CED2002F00000

- Difficulty date: September 5, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N273CA
- Make and model: Lear 25
- Aircraft serial: 039
- Engine: Ge CJ6106
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: AN620612
- Condition: Cracked
- Location: Hyd Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ENROUTE, LOST HYDRAULIC PRESSURE.  AIRCRAFT DIVERTED, MAINTENANCE FOUND HYDRAULIC PRESSURE REGULATOR LEAKING.  THE VALVE BODY WAS CRACKED AT ONE OF THE BORES.  THE TIME ON THE VALVE WAS APPROX 3 HOURS SINCE REPAIR.
